Georgia, 2014Damaging Winds in Georgia, August 19, 2014
August 19, 2014 · NWS CHS · 10 events in 4 counties and zones
A line of strong to severe thunderstorms developed along an upstream outflow boundary early, then swept through a high-shear environment in southeast Georgia late morning into early afternoon hours.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of strong to severe thunderstorms developed along an upstream outflow boundary early, then swept through a high-shear environment in southeast Georgia late morning into early afternoon hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before the first event at Aug 19, 9:25 AM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 19, 9:25 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1025 AM EDT TUE AUG 19 2014
.SYNOPSIS...
THROUGH FRIDAY...ATLANTIC HIGH PRESSURE WILL REMAIN SOUTHEAST OF
THE REGION AND A TROUGH OF LOW PRESSURE WILL PREVAIL INLAND. A COLD
FRONT WILL ADVANCE THROUGH THE AREA THIS WEEKEND...THEN HIGH PRESSURE
WILL BUILD FROM THE NORTH INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TUESDAY MORNING...AREA 12Z SOUNDINGS CONFIRMED AN UNSEASONABLY
STRONG/DEEP WESTERLY FLOW REGIME IN PLACE OVER THE REGION...WITH
925-500 MB WINDS RANGING FROM 15-25 KT OVER SOUTHERN COUNTIES TO
25-30 KT ACROSS THE NORTH. MID-MORNING MESOANALYSIS REVEALED A
N-S STABILITY GRADIENT OVER THE REGION WITH MLCAPES AROUND 1500
J/KG AND DCAPES APPROACHING 1000 J/KG ALONG/SOUTH OF I-16.
THUNDERSTORMS HAD ALREADY DEVELOPED UPSTREAM ALONG THIS GRADIENT/
ALONG OUTFLOW CREATED BY A CLUSTER OF CONVECTION WHICH ADVANCED
INTO WESTERN GA. THESE MULTICELL THUNDERSTORMS HAD DEVELOPED
WITHIN A BAND OF 0-1 KM BULK SHEAR 20-25 KT AND WERE PUSHING
QUICKLY EAST AT 35 MPH. THESE THUNDERSTORMS WILL ADVANCE INTO
AREAS SOUTH OF I-16 LATER THIS MORNING AND WILL LIKELY SUPPORT NEW
CONVECTION WITHIN EXPANDING CUMULUS FIELD OVER SE GA. ADJUSTED
POPS TO ACCOUNT FOR AN EARLIER ONSET OF AT LEAST SCATTERED
THUNDERSTORMS ALONG/SOUTH OF I-16...AND THIS REGIME SHOULD PERSIST
THROUGH THIS AFTERNOON.
FARTHER NORTH...ONGOING FORECASTS REMAIN ON TRACK AND DID NOT REQUIRE
SIGNIFICANT ADJUSTMENTS. A WELL-DEFINED SHORTWAVE ADVANCING INTO
THE SC MIDLANDS WILL PUSH QUICKLY TOWARD THE UPPER SC COAST THIS
AFTERNOON. THIS FEATURE SHOULD SUPPORT SCATTERED MULTICELL
THUNDERSTORMS WHICH WILL LIKELY PUSH INTO AREAS NORTH OF I-16 THIS
AFTERNOON.
ELEVATED LOW-LEVEL SHEAR/UNUSUALLY STRONG TROPOSPHERIC WINDS
WILL SUPPORT MULTICELL THUNDERSTORMS WHICH WILL MOVE QUICKLY
EASTWARD AT GREATER THAN 30 MPH. MODIFIED SOUNDINGS ONLY YIELD
MLCAPES IN THE 1500-2500 J/KG RANGE...HIGHEST SOUTH BUT OVERALL A
BIT MORE STABLE THAN MONDAY...AS STRONGER INSTABILITY WILL REMAIN
OFFSHORE AS THE SEA BREEZE WILL REMAIN PINNED AT THE COAST THIS
AFTERNOON. HOWEVER...ELEVATED WINDS AND INCREASING DOWNDRAFT CAPES
COULD SUPPORT A ISOLATED THREAT FOR DAMAGING WIND GUSTS.
ALONG/SOUTH OF I-16...STRONGER INSTABILITY AND ELEVATED DOWNDRAFT
CAPES COULD SUPPORT A SOMEWHAT GREATER THREAT FOR DAMAGING WINDS.
IT/LL BE ANOTHER HOT DAY WITH TEMPS WARMING TO THE LOWER 90S IN
SOME AREAS BY MIDDAY AND REACHING AT LEAST THE MID 90S. OFFSHORE
FLOW WILL PUSH 90S TO THE BEACHES BEFORE THE SEA BREEZE DEVELOP
MID TO LATE AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
THIS EVENING...A SECONDARY UPPER DISTURBANCE WILL FOLLOW THE LEAD
SHORT WAVE AND MAY KEEP SOME CONVECTION GOING A WHILE AFTER SUNSET
MAINLY ALONG/EAST OF I-95. BY LATE EVENING... CONDITIONS SHOULD
QUIET DOWN WITH A STEADY LOW LEVEL PRES GRADIENT OVER THE REGION
SUGGESTING FOG WILL NOT BE AN ISSUE.
A HOT PATTERN IS IN STORE FOR THE MID-TERM PERIOD DUE TO STRONG
UPPER RIDGING AND DEEP WESTERLY FLOW. ALTHOUGH SOME MID LEVEL
CAPPING WILL BE PRESENT...WEAK SHORTWAVE PERTURBATIONS ROTATING
AROUND THE UPPER RIDGE EACH DAY WILL SUPPORT ISOLATED MAINLY
AFTERNOON AND EVENING SHOWERS AND TSTMS. HIGH TEMPS ALL THREE DAYS
WILL BE IN THE UPPER 90S...THOUGH THURSDAY LOOKS THE WARMEST DUE TO
THE GREATEST UPPER HEIGHTS AND STRONGEST DOWNSLOPE FLOW. A FEW
TRIPLE DIGIT READINGS ARE EXPECTED ACROSS INLAND AREAS ON THURSDAY.
MODEL SOUNDINGS SHOW SOME DRIER AIR MIXING DOWN DURING THE HOURS OF
PEAK HEATING...SO THE BEST CHANCE OF ANY AREAS HITTING A HEAT INDEX
OF 110 WOULD BE MID TO LATE AFTERNOON WITHIN 50 OR SO MILES OF THE
COAST WHEN THE SEA BREEZE MOVES INLAND. FOR NOW WE ARE SHOWING MAX
HEAT INDICES OF 105 TO 109 ALL THREE DAYS AND WILL MAINTAIN A MENTION
OF POSSIBLE HEAT ADVISORIES IN THE HAZARDOUS WEATHER OUTLOOK.
&&
.LONG TERM /FRIDAY NIGHT THROUGH MONDAY/...
THE UPPER RIDGE AXIS TO OUR WEST WILL BECOME MORE AMPLIFIED WHILE A
TROUGH CARVES OUT ACROSS THE MID-ATLANTIC REGION. MEDIUM RANGE
GUIDANCE IS IN GOOD AGREEMENT THAT A BACKDOOR COLD FRONT WILL DROP
TOWARD THE AREA ON FRIDAY...PUSHING THROUGH ON SATURDAY.
COMPRESSIONAL HEATING ON FRIDAY AHEAD OF THE FRONT WILL YIELD HIGHS
IN THE MID TO UPPER 90S. SOMEWHAT COOLER CANADIAN HIGH PRESSURE
BUILDS IN FROM THE NORTH SUNDAY INTO MONDAY WITH INCREASING RAIN
CHANCES AS BETTER CONVERGENCE DEVELOPS.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
DEVELOPING CUMULUS COULD SUPPORT BRIEF MVFR CEILINGS AT KSAV
THROUGH MIDDAY.
SHOWERS/THUNDERSTORMS ARE EXPECTED TO REDEVELOP...BY MIDDAY AROUND
SAVANNAH WHERE THE PROBABILITY FOR DIRECT IMPACTS IN
INCREASING...AND EARLY/MID AFTERNOON AT KCHS...WHERE CB/VCTS ARE
FORECAST. GUSTY/SHIFTING WINDS/FLIGHT RESTRICTIONS WILL ACCOMPANY
ANY THUNDERSTORMS. WILL AMEND TAFS AS NEEDED BASED ON NEAR TERM
CONVECTIVE TRENDS.
OUTSIDE OF THESE EPISODES...VFR THROUGH TONIGHT.
EXTENDED AVIATION OUTLOOK...MAINLY VFR WED THROUGH FRI. INCREASING
CHANCES FOR FLIGHT RESTRICTIONS SAT INTO SUN AS A FRONT DROPS
THROUGH. COULD SEE SOME LOW CEILINGS AND/OR VSBYS WITH THE FRONT
ALONG WITH INCREASING CHANCES FOR SHOWERS AND TSTMS.
&&
.MARINE...
OFFSHORE WINDS 15-20 KT WILL TURN TOWARD THE SW AS THE SEA BREEZE
CIRCULATION DEVELOPS THIS AFTERNOON. SEAS WILL RANGE FROM 2-4 FT
WITHIN NEARSHORE WATERS TO 4-5 FT BEYOND 20 NM. ELEVATED W/SW WINDS
WILL CONTINUE TONIGHT.
LAND-BASED TSTMS WILL READILY SHIFT OVER THE WATERS THIS
AFTERNOON AND EVENING. SOME OF STORMS COULD PRODUCE GUSTY WINDS IN
EXCESS OF 35 KT AND DEADLY LIGHTNING STRIKES. CONVECTION OVER THE
WATERS WILL DIMINISH LATE IN THE EVENING AND OVERNIGHT.
SW FLOW WILL PREVAIL WEDNESDAY THROUGH FRIDAY BEFORE WINDS SWITCH
AROUND TO NE OR ENE BEHIND A COLD FRONT OVER THE WEEKEND. OCCASIONAL
WIND SURGES ARE POSSIBLE THOUGH IN GENERAL WINDS WILL BE LESS THAN
15 KT WITH SEAS LESS THAN 4 FT.
&&
.CLIMATE...
RECORD MAX TEMPS...
TUE 8/19...
KCHS 98 SET IN 1983
KCXM 98 SET IN 1895
KSAV 99 SET IN 1900 AND PREVIOUS
WED 8/20...
KCHS 97 SET IN 2005 AND PREVIOUS
KCXM 99 SET IN 1902
KSAV 102 SET IN 1900
THU 8/21...
KCHS 100 SET IN 1983
KCXM 99 SET IN 1900
KSAV 101 SET IN 1902
FRI 8/22...
KCHS 100 SET IN 1983
KCXM 98 SET IN 1983
KSAV 100 SET IN 1983
LAST TIME 100 DEGREES OR HIGHER...
KCHS JUNE 21 2011
KCXM JUNE 20 2011
KSAV JULY 26 2012
&&
.EQUIPMENT...
THE CHARLESTON SC WSR-88D /KCLX/ REMAINS OUT OF SERVICE DUE TO A
SIGNIFICANT MECHANICAL FAILURE. REPAIR WORK CONTINUES AND THE
RADAR COULD BECOME OPERATIONAL AS EARLY AS AUGUST 20TH OR 21ST.
UNTIL THE CHARLESTON SC RADAR RETURNS TO SERVICE...FOR DOPPLER
RADAR COVERAGE OF SOUTHEAST GEORGIA AND SOUTH COASTAL SOUTH
CAROLINA UTILIZE SURROUNDING RADARS INCLUDING KJAX...KJGX...
KVAX...KCAE AND KLTX.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.
&&
NEAR TERM...SPR
SHORT TERM...JRL
LONG TERM...JRL
AVIATION...SPR
MARINE...JRL/SPR
CLIMATE...
EQUIPMENT...
Hazardous weather outlook, Aug 19, 10:02 AM EST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1102 AM EDT TUE AUG 19 2014
GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-201515-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
1102 AM EDT TUE AUG 19 2014
...ISOLATED SEVERE THUNDERSTORMS POSSIBLE INTO THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORMS...THUNDERSTORMS WILL ADVANCE THROUGH PARTS OF
SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA INTO THIS EVENING.
A FEW OF THUNDERSTORMS COULD PRODUCE DAMAGING WIND GUSTS IN EXCESS
OF 60 MPH. THE TIME FRAME FOR THE STRONGEST THUNDERSTORMS WILL
OCCUR FROM NOON TO 9 PM.
CHECK WITH NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR UPDATED
INFORMATION INCLUDING POSSIBLE STATEMENTS AND WARNINGS THROUGH
THIS EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
EXCESSIVE HEAT...THE COMBINATION OF HIGH TEMPERATURES IN THE MID
TO UPPER 90S WITH MODERATE HUMIDITY WILL PRODUCE HEAT INDICES OF
105 TO 110 DEGREES WEDNESDAY THROUGH FRIDAY. HEAT ADVISORIES MAY
BE REQUIRED.
.SPOTTER INFORMATION STATEMENT...
PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
AMZ330-350-352-354-374-201515-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1102 AM EDT TUE AUG 19 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
STRONG THUNDERSTORMS...THUNDERSTORMS OVER LAND AREAS WILL MOVE
TOWARD THE EAST AND WILL ADVANCE ACROSS THE COASTAL WATERS THIS
AFTERNOON INTO THIS EVENING. A FEW OF THUNDERSTORMS COULD PRODUCE
STRONG WIND GUSTS EXCEEDING 40 KNOTS. THE TIME FRAME FOR THE
STRONGEST THUNDERSTORMS WILL OCCUR FROM 1 PM TO 10 PM.
CHECK WITH NOAA WEATHER RADIO OR OTHER MEDIA OUTLETS FOR UPDATED
INFORMATION INCLUDING POSSIBLE STATEMENTS AND WARNINGS THROUGH
THIS EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT
LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Special weather statement, Aug 19, 10:27 AM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1127 AM EDT TUE AUG 19 2014
GAZ099-100-114-115-191615-
BULLOCH-CANDLER-EVANS-TATTNALL-
1127 AM EDT TUE AUG 19 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
BULLOCH AND CANDLER COUNTIES THROUGH 1215 PM EDT...
AT 1125 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 10 MILES WEST OF
ALINE TO 8 MILES WEST OF GORDONIA ALTAMAHA STATE PARK TO 22 MILES
SOUTHWEST OF ALTAMAHA...MOVING EAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
GORDONIA ALTAMAHA STATE PARK...CANOE POND...REIDSVILLE...METTER
MUNICIPAL AIRPORT...METTER...BRANNEN LAKE...MANASSAS...PARISH...
UNDINE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3244 8219 3234 8172 3217 8172 3215 8178
3211 8176 3209 8172 3208 8172 3197 8188
3189 8189 3189 8191 3181 8195 3180 8198
3178 8197 3182 8202 3186 8212 3189 8211
3190 8214 3191 8223 3218 8219 3237 8224
TIME...MOT...LOC 1527Z 286DEG 35KT 3240 8231 3209 8225
3178 8250Thunderstorm Wind, Tattnall
- When
- August 19, 10:44 AM EST to 10:45 AM EST
- Where
- Tattnall County, 0.69 mi N of Reidsville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 32.090, -82.120
The Tattnall County 911 Call Center reported a tree down on College Avenue.
Thunderstorm Wind, Liberty
- When
- August 19, 11:42 AM EST to 11:43 AM EST
- Where
- Liberty County, 6.45 mi W of Camp Stewart
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 31.880, -81.730
Broadcast media reported a large tree down on John Wells Road.
Thunderstorm Wind, Liberty
- When
- August 19, 11:45 AM EST to 11:46 AM EST
- Where
- Liberty County, Hinesville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.850, -81.600
The Liberty County 911 Call Center reported a large limb down on a power line and blocking the entrance to a business.
Thunderstorm Wind, Long
- When
- August 19, 11:45 AM EST to 11:46 AM EST
- Where
- Long County, Bayview
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 31.700, -81.730
The Long County 911 Call Center reported a tree down on power lines at the 1500 block of Georgia Highway 57 in front of Smiley Elementary School.
Thunderstorm Wind, Liberty
- When
- August 19, 12:05 PM EST to 12:06 PM EST
- Where
- Liberty County, 2.15 mi NNE of Midway
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 31.830, -81.420
A tree was reported down across a power line near the intersection of Limerick Road and North Coastal Highway.
Thunderstorm Wind, Chatham
- When
- August 19, 12:13 PM EST to 12:14 PM EST
- Where
- Chatham County, 3.65 mi NNE of Burroughs
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 32.030, -81.230
The media reported a large tree down on a home along Parkview Road.
Thunderstorm Wind, Chatham
- When
- August 19, 12:16 PM EST to 12:17 PM EST
- Where
- Chatham County, Liberty City
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.030, -81.120
A Chatham County Emergency Manager reported a tree down on a power line near the intersection of Godsells Street and Mildred Street.
Thunderstorm Wind, Chatham
- When
- August 19, 12:20 PM EST to 12:21 PM EST
- Where
- Chatham County, 0.91 mi SW of Savannah State Colle
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.010, -81.080
A Chatham County Emergency Manager reported a tree down on Bona Bella Avenue between Skidaway Road and Jan Street.
Thunderstorm Wind, Chatham
- When
- August 19, 12:22 PM EST to 12:23 PM EST
- Where
- Chatham County, 1.17 mi E of Savannah
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.050, -81.060
A Chatham County Emergency Manager reported a tree down on a house along Georgia Avenue.
Thunderstorm Wind, Chatham
- When
- August 19, 12:32 PM EST to 12:33 PM EST
- Where
- Chatham County, 2.44 mi WNW of Ft Screven
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.010, -80.970
A Chatham County Emergency Manager reported a tree down on a power line along Brickhaven Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Heavy Rain in Arizona, August 19 to 21, 2014$3.0 million · 10 events
- Flash Flooding and Flood in Arizona, August 19 to 21, 2014$166,000 · 59 kt wind · 12 events
- Hail and Damaging Wind in Ohio, August 19, 2014$100,000 · 50 kt wind · 2 events
- Lightning Strike in New Mexico, August 19, 20146 injured · 1 event
- Damaging Winds in Michigan, August 19, 2014$47,000 · 61 kt wind · 3 events
- Flash Flooding and Flooding in Nevada, August 19 to 21, 2014$23,000 · 52 kt wind · 10 events
- Damaging Winds in Texas, August 19, 2014$25,000 · 63 kt wind · 2 events
- Damaging Wind in Ohio, August 19, 2014$25,000 · 50 kt wind · 1 event
- Flash Flood and Debris Flow in Utah, August 19, 2014$20,000 · 2 events
- Dense Fog in Kentucky, August 19, 201416 events
- Dense Fog in Illinois, August 19, 201416 events
- Lightning Strike in North Carolina, August 19, 2014$20,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 540490, 540491, 540492, 540545, 540497, 540546, 540544, 540498, 540499, 540500.